Suggest treatment for itchy red rash like pimples on the buttocks

default
Posted on Fri, 19 Jun 2015 in Skin Hair and Nails
Question: I have buttock pimples on my ass crack and have been itchy and look red rash like. They also are watery. It hurts too. What could it be? And I am also trying to concieve. ..maybe I have already...so what is the best remedy.
doctor
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer:
Fungal infection

Detailed Answer:
Hello,
Thanks for the query,
You might have developed fungal infection.
The area of groin is very moist and is prone to develop these infections.
Treatment can be with antifungal powder like clotrimazole powder.
Various antifungal powders like candid, clodid etc containing clotrimazole are available.
These can help reduce the moisture as well as control the infection.
Please dont use any steroid, it can worsen your condition.
Don't take any tablet.
Powders safe in pregnancy.
Let me know if you have any other doubt.
Wishing you good health,
Thank you
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6301 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Skin rash

doctor1 MD

Hi. Im a 25 year-old African male, 5 foot 11, 170 pounds. I had a cold two weeks ago. Which went away. Except the dry cough which started around...

doctor1 MD

I am suffering from a skin rash for the past 4-5 days, and it s spreading. It started with tiny pustules and redness on my left cheek, and it...

doctor1 MD

I have a rash, which I originally thought was jock itch. I have been treating it with topical ointment for several weeks now. The ointment seems to...

doctor1 MD

OK so about 2wks ago I had shaved. Not too sure if I messed up and didn t use a fresh cartridge BC I rushed. Anyway, all of a sudden when the hair...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2